MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER SHAFT T15 250MM LONG

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER SHAFT T15 250MM LONG
Model Number 03.100.045
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Occupation: reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a pelvic surgery on (b)(6) 2021, the t-15 stardrive screwdriver will not retain the pelvic screws and the surgeons have increased difficulty in keeping the drivers engaged to the screws as they insert the screws.No further information provided.This report is for one (1) stardrive screwdriver shaft t15 250mm long.This is report 1 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d4: lot.Manufacturing location: supplier - universal punch / cleaned, laser marked, inspected, packaged and released by: monument.Release to warehouse date: october 2, 2019.Part number: 03.100m045, stardrive screwdriver shaft t15 250 mm long.Lot number: 10l5208 (non-sterile).Lot quantity: 102.One piece was scrapped in ultrasonic clean, for an unacceptable surface finish (dings / scratches).Production order traveler met all inspection acceptance criteria apart from the one piece noted.Packaging label log (pll) lmd was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Inspection sheet, incoming inspection, met all inspection acceptance criteria.Certificate of compliance was reviewed and determined to be conforming.Certificate of tests was reviewed and determined to be conforming.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Visual inspection: the stardrive screwdriver shaft t15 250mm long (part # 03.100.045, lot # 10l5208) was received at us customer quality (cq).Upon visual inspection, the screwdriver shaft had minor surface scratches.The hexalobe of the device was inspected and no damage that could prevent the screwdriver to engage with the screw was observed.Functional test: a functional test was not performed as the screwdriver was not returned with the screw.Can the complaint be replicated with the returned devices? unable to perform.Dimensional inspection: the diameter of the shaft was measured to be within the specified dimensions.Measuring device: hand micrometer.Document/ specification review: the following documents were reviewed: t-15 screwdriver shaft stardrive 250mm: current and manufactured revisions were reviewed.No design issues or discrepancies were identified.Complaint confirmed? no.Investigation conclusion the complaint condition cannot be confirmed for the stardrive screwdriver shaft t15 250mm long (part # 03.100.045, lot # 10l5208) as there was no defect that could have contributed to the reported allegation.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STARDRIVE SCREWDRIVER SHAFT T15 250MM LONG
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11977527
Report Number2939274-2021-02881
Device Sequence Number19734183
Product Code HXX
UDI-Device Identifier10886982070944
UDI-Public(01)10886982070944
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.100.045
Device Catalogue Number03.100.045
Device Lot Number10L5208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2021
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA